# SDR SWAA2022111764339

- Difficulty date: October 25, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HORZ. PRESSURE DECK STA 663 TO STA 675 - 2 CRACKS NOTED TO BE .5'. ONE AT BS 666 LBL 31; AND THE SECOND AT BS 673 LBL 35. / [01] CUT AND REMOVED THE DAMAGED PART OF THE WEB AT INTERNAL HORZ. PRESSURE DECK STA 663 TO STA 675 BETWEEN LBL 30 AND LBL 60 IAW SRM 53-40-51-2R-2 REPAIR 2[07] FABRICATED -1 DOUBLER -4 -7 FILLERS FROM 2024T3 CLAD 0.080' LOT # 1497191-1 ; FABRICATED (7EA) -2 STIFFENERS FROM BAC1505-100052 7075-T6511 EXTRUSION LOT# 1494615-1 ; FABRICATED -3 REPLACEMENT WEB FROM 2024T3 ; 0.063' LOT #1497220-1 ; FABRICATED (3EA) -5 FILLERS FROM 2024T3 0.020' CLAD LOT # 1194858 ; FABRICATED -8 AND -9 FILLERS FROM 2024T3 0.063' CLAD LOT# 1497220-1 ; AND FABRICATED (3EA) -6 FILLERS FROM 2024T3 0.090' CLAD LOT# 1501154-1 AND FROM 2024T3 CLAD 0.020' LOT# 1194858 ; LOCATED AND DRILLED ALL REPAIR PARTS FOR INTERNAL HORZ. PRESSURE DECK STA 663 TO STA 675 LBL 30 TO LBL 60 IAW SRM 53-40-51-2R-2 REPAIR 2 ; OK TO TREAT AND PRIME[16] INSTALLED REPAIR PARTS PRESSURE DECK STA 663 TO STA 675 BETWEEN LBL 30 AND LBL 60 IAW SRM 53-40-51-2R-2 REPAIR 2 PART 4.L;[19] REPAIRED INTERNAL HORZ. PRESSURE DECK STA 663 TO STA 675 LBL 30 TO LBL 60 APPLIED A FILLET SEAL AND CIC AT THE REPAIR AREA IAW SRM 53-40-51-2R-2 REPAIR 2
